Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the regularity of $p$-Borel ideals


Authors: Jürgen Herzog and Dorin Popescu
Journal: Proc. Amer. Math. Soc. 129 (2001), 2563-2570
MSC (1991): Primary 13P10; Secondary 13D02, 13C13
DOI: https://doi.org/10.1090/S0002-9939-01-05840-3
Published electronically: February 9, 2001
MathSciNet review: 1838378
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we prove Pardue's conjecture on the regularity of principal $p$-Borel ideals. As a consequence we obtain an upper bound for the regularity of general $p$-Borel ideals.


References [Enhancements On Off] (What's this?)

  • 1. A. Aramova and J. Herzog, $p$-Borel principal ideals, Illinois J. Math. 41, no. 1 (1997), 103-121. MR 98i:13020
  • 2. D. Bayer and M. Stillman, A criterion for detecting $m$-regularity, Invent. Math. 87 (1987), 1-11. MR 87k:13019
  • 3. S. Eliahou and M. Kervaire, Minimal resolutions of some monomial ideals, J. of Algebra 129 (1990) 1-25. MR 91b:13019
  • 4. D. Eisenbud, A. Reeves and B. Totaro, Initial ideals, Veronese subrings, and rates of algebras, Adv Math. 109 (1994), 168-187. MR 96d:13030
  • 5. V. Ene, G. Pfister and D. Popescu, Betti numbers for $p$-stable ideals, Comm. Algebra 28 (2000), 1515-1531. CMP 2000:08
  • 6. K. Pardue, Nonstandard Borel-fixed ideals, Dissertation, Brandeis University, 1994.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13P10, 13D02, 13C13

Retrieve articles in all journals with MSC (1991): 13P10, 13D02, 13C13


Additional Information

Jürgen Herzog
Affiliation: FB6 Mathematik und Informatik, Universität – GHS – Essen, Postfach 103764, 45117 Essen, Germany
Email: juergen.herzog@uni-essen.de

Dorin Popescu
Affiliation: Institute of Mathematics, University of Bucharest, P.O. Box 1-764, Bucharest 70700, Romania
Email: dorin@stoilow.imar.ro

DOI: https://doi.org/10.1090/S0002-9939-01-05840-3
Keywords: Regularity, $p$-Borel ideals
Received by editor(s): October 12, 1999
Received by editor(s) in revised form: January 24, 2000
Published electronically: February 9, 2001
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society